MathSciNet Relay Station
MathSciNet bibliographic data
MR2138138 (2005m:34203) 34L40 (34L25 81Q10)
Kiselev, Alexander Imbedded singular continuous spectrum for Schrödinger operators. J. Amer. Math. Soc. 18 (2005), no. 3, 571–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement